# SDR VNAA2009061700004

- Difficulty date: June 12, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 11,303 hours, 11,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF FROM CLT THAT THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE GEAR AND FOUND THE NLG LOCK PIN INSTALLED.  THE NLG LOCK PIN WAS REMOVED IAW THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
